# SDR CALA2025101410077

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 113,705 hours, 14,904 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 416541
- Part serial: 90520028CBA5
- Condition: Faulty
- Location: Main
- Part time: 3,175 hours, 656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY EICAS STATUS MAIN BATTERY FAILURE.    UPON RETURNING TO GATE MAIN BATTERY REPLACED & INSTALLATION TESTED OK. MAIN BATTERY STATUS MX MSG CLEARED. AMM 24-31-01-000-801 & 24-31-01-400-801.
